# SDR ASOA05220

- Difficulty date: March 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4708 - DURING A GROUND INSPECTION IN ATL, THE RIGHT FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE OPERATED THE EMERGENCY LIGHT ARM SWITCH SEVERAL TIMES WITH THE RIGHT FORWARD EMERGENCY EXIT LIGHT ILLUMINATING PROPERLY DURING EACH TEST.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
